So I started Proscar (1.25mg for AGA) in a hope to prevent/slow down any possible hair loss (25 years old male with NW2, only a receded hairline and I have mid-back length of thin curly hair).
After my very first dose, I (after like 17 hours) felt some discomfort in the breasts/chest/upper abdomen, is this even possible? I gave it a try for 4 days and it’s still persisting (it’s not a full blown pain but rather a discomfort), I stopped the drug out of fear of Gyno, was this a sign of Gyno? This is my 3rd day off-drug and the discomfort is still there, what should I do? I really should take Finasteride and I am planning to restart it at 0.5mg once the discomfort resolves, is this the correct action?
If you believe you are having negative side effects, why would you want to continue the medication? The correct action is speaking to you doctor about this.
Anything is possible but it seems improbable. Gynecomastia from Propecia use takes several week if not months of use.
Finally a Norwood 2 is not generally considered balding and Propecia only treats the vertex (crown) area of the scalp – (not the front corners). We routinely offer actual tests to determine if you have genetic pattern balding routinely on every patient coming in to see us who are like you. We don’t want people on drug that do not need them.